# SDR DALA2015031302203

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 163-197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM, NR 1 AT STA 163 AND STA 197 ON FORWARD PASSENGER DOOR STRUCTURE.  R & R BEAM IAW SRM 51-30-00, 51-10-03, 51-10-04 AND ERA 533300-14, REV O.
